Oberwolfach Reports

Full-Text PDF (595 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 7, Issue 4, 2010, pp. 2745–2812
DOI: 10.4171/OWR/2010/48

Published online: 2011-05-21

Mathematical Challenges in Stochastic Networks

Serguei Foss[1], Günter Last[2], Michel Mandjes[3] and Balaji Prabhakar[4]

(1) Heriot-Watt University, Edinburgh, UK
(2) Universität Karlsruhe, Germany
(3) University of Amsterdam, Netherlands
(4) Stanford University, USA

The workshop was devoted to the discussion of recent progress in modern stochastic network theory and to the exploration of open mathematical challenging problems in the field. The workshop covered a wide range of mathematical topics; while being centered around applied probability, it also included a substantial amount of graph theory and (combinatorial) optimization.

No keywords available for this article.

Foss Serguei, Last Günter, Mandjes Michel, Prabhakar Balaji: Mathematical Challenges in Stochastic Networks. Oberwolfach Rep. 7 (2010), 2745-2812. doi: 10.4171/OWR/2010/48